We really need some help !
My fiancé had recently ended her second session of HCG injections while on a diet plan and begun to have some very stong stabbing pains in her upper right leg. Chaulking up her pain to a possible pulled muscle she went to sleep and woke up the next morning like any other day.
As she began to make coffee, she became very pale, and almost fainted in my arms. I rushed her to the ER where the emergency medicine team proceed to do an ultrasound on the effected area. The prognosis was that she had a very large blood clot in her femeriol vein and almost in her ivr. They started her off on thinners and admitted her into the hospital. After her ct they called a specialist to consult but he was on vacation. After staying overnight she Was stable on the lovenox and warifin and was discharged with compression stockings and a laundry list of appointments for the next week....
As she rested at home she began to swell in her stomach, upper leg and feet. She felt as if the stockings were cutting off circulation rather than helping and begun having more lower abdominal pains. We proceeded to again take her to the ER where they again gave her a CT to find that she had inflammation beneath the blood clot and possible internal bleeding.
At this point we both had to make a decision, filter in the ivr which could create more clots or start the heparin on low doses to attempt to dissipate the clot. We chose to start heparin and monitor her blood for internal bleeding and for two days she has not been internally bleeding.
Here's the problem , she's now not had a bowel movement in over 6 days (she's had previous intestine problems) and her leg has continued to swell and is now very uncomfortable. The inflammation has gotten worse and after 9 laxatives she still has not gone.
Any thoughts ? Past experiences ? Help?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?